EconPapers    
Economics at your fingertips  
 

Bipower variation for Gaussian processes with stationary increments

Ole Barndorff-Nielsen, José Manuel Corcuera, Mark Podolskij () and Jeannette H.C. Woerner ()
Additional contact information
Jeannette H.C. Woerner: School of Economics and Management, University of Aarhus, Denmark and CREATES, Postal: 8000 Aarhus C, Denmark

CREATES Research Papers from Department of Economics and Business Economics, Aarhus University

Abstract: Convergence in probability and central limit laws of bipower variation for Gaussian processes with stationary increments and for integrals with respect to such processes are derived. The main tools of the proofs are some recent powerful techniques of Wiener/Itô/Malliavin calculus for establishing limit laws, due to Nualart, Peccati and others.

Keywords: Bipower Variation; Central Limit Theorem; Chaos Expansion; Gaussian Processes; Multiple Wiener-Itô Integrals. (search for similar items in EconPapers)
Pages: 27
Date: 2008-05-08
New Economics Papers: this item is included in nep-ecm and nep-ets
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://repec.econ.au.dk/repec/creates/rp/08/rp08_21.pdf (application/pdf)

Related works:
Journal Article: Power variation for Gaussian processes with stationary increments (2009) Downloads
Working Paper: Power variation for Gaussian processes with stationary increments (2007) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aah:create:2008-21

Access Statistics for this paper

More papers in CREATES Research Papers from Department of Economics and Business Economics, Aarhus University
Bibliographic data for series maintained by ().

 
Page updated 2025-03-19
Handle: RePEc:aah:create:2008-21